{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,15]],"date-time":"2025-10-15T17:16:12Z","timestamp":1760548572771,"version":"build-2065373602"},"reference-count":6,"publisher":"Elsevier BV","issue":"2","license":[{"start":{"date-parts":[[2008,3,1]],"date-time":"2008-03-01T00:00:00Z","timestamp":1204329600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2008,3,1]],"date-time":"2008-03-01T00:00:00Z","timestamp":1204329600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","clinicaloncologyonline.net","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Clinical Oncology"],"published-print":{"date-parts":[[2008,3]]},"DOI":"10.1016\/j.clon.2007.11.005","type":"journal-article","created":{"date-parts":[[2007,12,26]],"date-time":"2007-12-26T11:24:39Z","timestamp":1198668279000},"page":"202-203","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":18,"title":["Stevens\u2013Johnson Syndrome after Treatment with Capecitabine"],"prefix":"10.1016","volume":"20","author":[{"given":"M.A.N.","family":"Sendur","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"S.","family":"Kilickap","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.clon.2007.11.005_bib1","doi-asserted-by":"crossref","first-page":"23","DOI":"10.1016\/j.clinthera.2005.01.005","article-title":"Capecitabine: a review","volume":"27","author":"Walko","year":"2005","journal-title":"Clin Ther"},{"key":"10.1016\/j.clon.2007.11.005_bib2","doi-asserted-by":"crossref","first-page":"526","DOI":"10.1001\/archpedi.1922.04120120077005","article-title":"A new eruptive fever associated with stomatitis and ophthalmia","volume":"24","author":"Stevens","year":"1922","journal-title":"Am J Dis Child"},{"key":"10.1016\/j.clon.2007.11.005_bib3","doi-asserted-by":"crossref","first-page":"109","DOI":"10.1016\/0304-3835(90)90030-2","article-title":"Unusual reaction to chlorambucil: a case report","volume":"54","author":"Pietrantonio","year":"1990","journal-title":"Cancer Lett"},{"key":"10.1016\/j.clon.2007.11.005_bib4","first-page":"95","article-title":"Stevens\u2013Johnson syndrome associated with methotrexate treatment for non-Hodgkin's lymphoma","volume":"62","author":"Cuthbert","year":"1993","journal-title":"Ulster Med J"},{"key":"10.1016\/j.clon.2007.11.005_bib5","doi-asserted-by":"crossref","first-page":"38","DOI":"10.1046\/j.1525-1470.2001.018001038.x","article-title":"Toxic epidermal necrolysis after the use of high-dose cytosine arabinoside","volume":"18","author":"Oskan","year":"2001","journal-title":"Pediatr Dermatol"},{"key":"10.1016\/j.clon.2007.11.005_bib6","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"}],"container-title":["Clinical Oncology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0936655507008837?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0936655507008837?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,15]],"date-time":"2025-10-15T15:34:01Z","timestamp":1760542441000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0936655507008837"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008,3]]},"references-count":6,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2008,3]]}},"alternative-id":["S0936655507008837"],"URL":"https:\/\/doi.org\/10.1016\/j.clon.2007.11.005","relation":{},"ISSN":["0936-6555"],"issn-type":[{"type":"print","value":"0936-6555"}],"subject":[],"published":{"date-parts":[[2008,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Stevens\u2013Johnson Syndrome after Treatment with Capecitabine","name":"articletitle","label":"Article Title"},{"value":"Clinical Oncology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.clon.2007.11.005","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2007 The Royal College of Radiologists. Published by Elsevier Ltd. All rights reserved.","name":"copyright","label":"Copyright"}]}}